# SDR USAABB98089

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOW LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 8 THROUGH 10 LEFT AND 28 THROUGH 29 RIGHT.  MAINTENANCE RESEATED CONNECTORS AT THE LAMPHOLDERS.  (M)
